Primes in Short Intervals.

Glyn Harman

Mathematische Zeitschrift (1982)

  • Volume: 180, page 335-348
  • ISSN: 0025-5874; 1432-1823

How to cite


Harman, Glyn. "Primes in Short Intervals.." Mathematische Zeitschrift 180 (1982): 335-348. <>.

author = {Harman, Glyn},
journal = {Mathematische Zeitschrift},
keywords = {primes in short intervals; sieve methods},
pages = {335-348},
title = {Primes in Short Intervals.},
url = {},
volume = {180},
year = {1982},

AU - Harman, Glyn
TI - Primes in Short Intervals.
JO - Mathematische Zeitschrift
PY - 1982
VL - 180
SP - 335
EP - 348
KW - primes in short intervals; sieve methods
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.